# SDR SIMA200425305

- Difficulty date: September 2, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813485
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN HMBV INSPECTION, THE CARGO RIGHT FRAME AT STATION 640 WAS FOUND DENTED 5 INCHES ABOVE THE FLOOR.  RECONTOURED THE FRAME AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007535, PARA 6 DATED AUGUST 21, 2004.  (M)
